# SDR UALA2012012500507

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 66,528 hours, 12,019 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32907449
- Part serial: 30
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN CTRL TEMP ISSUE, FLIGHT DIVERTED.  REPLACED LT FAMV AS PER AMM.  ALSO REPLACED ASCPC AS PER AMM, ALL OPS AND INDICATIONS NOW NORMAL FAMV IS A BORROWED PART FROM AA, PART # 3290744-10, SER #1098.  ASCPC IS A BORROWED PART 130344FROM BA, PART# 1151100-7, SER # 081C0971, POS L-H.  REFERENCE ERRATIC TEMP CONTROL PROBLEMS IN CABIN AND FLIGHT DECK. REPLACED LT FAMV AS PER AMM.  ALSO REPLACED ASCPC AS PER AMM, ALL OPS AND INDICATIONS NOW NORMAL.
